# SDR REXA2022052600986

- Difficulty date: May 19, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE HAS MULTIPLE SPOTS OF CORROSION 	REMOVED AND REPLACED SILL ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01
